... whole body
Contrave - Would someone please tell me if this jittery feeling will go away. I am on week 3 and my?
- 30 Nov 2015 by Nctum1971
- 17 December 2015
Nctum1971; Yes with continued use this side effect should go away most people it could be anytime now. When you start this medication the side effects could disapear anytime from 2 to 4 weeks from the time you started this medication if you go another week or more check with the doctor.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jun 2011 • 1 answer
Updated 3 Apr 2015 • 1 answer
Updated 19 Mar 2018 • 2 answers
I just started Contrave last week. The first week was fine but now that I've moved to two pills I'm?
Updated 11 Jan 2016 • 1 answer
I just started Contrave, I am going on vacation in 6 weeks is it ok to go off Contrave for one week?
Updated 23 Jun 2018 • 1 answer